RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1965, Volume 29, Issue 3, Pages 701–716 (Mi izv2929)  

This article is cited in 1 scientific paper (total in 1 paper)

On the rational points of an elliptic curve

A. I. Lapin


Full text: PDF file (870 kB)

Bibliographic databases:
UDC: 513.6
Received: 18.01.1962

Citation: A. I. Lapin, “On the rational points of an elliptic curve”, Izv. Akad. Nauk SSSR Ser. Mat., 29:3 (1965), 701–716

Citation in format AMSBIB
\Bibitem{Lap65}
\by A.~I.~Lapin
\paper On the rational points of an elliptic curve
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1965
\vol 29
\issue 3
\pages 701--716
\mathnet{http://mi.mathnet.ru/izv2929}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=200778}
\zmath{https://zbmath.org/?q=an:0168.42101}


Linking options:
  • http://mi.mathnet.ru/eng/izv2929
  • http://mi.mathnet.ru/eng/izv/v29/i3/p701

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Lapin, “Integral points on curves of genus $p>1$”, Math. USSR-Izv., 5:4 (1971), 770–776  mathnet  crossref  mathscinet  zmath
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:144
    Full text:68
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019